- -

A contribution to the study of fuzzy metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


  • Estadisticas de Uso

A contribution to the study of fuzzy metric spaces

Show full item record

Sapena Piera, A. (2001). A contribution to the study of fuzzy metric spaces. Applied General Topology. 2(1):63-75. https://doi.org/10.4995/agt.2001.3016

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81912

Files in this item

Item Metadata

Title: A contribution to the study of fuzzy metric spaces
Author: Sapena Piera, Almanzor
UPV Unit: Universitat Politècnica de València. Instituto de Investigación para la Gestión Integrada de Zonas Costeras - Institut d'Investigació per a la Gestió Integrada de Zones Costaneres
Universitat Politècnica de València. Escuela Politécnica Superior de Gandia - Escola Politècnica Superior de Gandia
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
[EN] We give some examples nad properties of fuzzy metric spaces, in the sense of George and Veramani, and characterize the To topological spaces which admit a compatible uniformity that has a countable transitive base, ...[+]
Subjects: Fuzzy metric , Precompact , Strongly zer-dimensional
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2001.3016
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2001.3016
Type: Artículo



This item appears in the following Collection(s)

Show full item record